• Brno University of Technology - Centre of Sports Activities
  • Research centres

  • Pravděpodobně máte vypnutý JavaScript. Některé funkce portálu nebudou funkční.
doc. RNDr. Jan Čermák, CSc.

doc. RNDr. Jan Čermák, CSc.

Main e-mail cermak.j@fme.vutbr.cz
Personal BUT number 2071
 
Send BUT message

*) Publications are generated once a 24 hours.

2017
ČERMÁK, J.; NECHVÁTAL, L. The Routh– Hurwitz conditions of fractional type in stability analysis of the Lorenz dynamical system. NONLINEAR DYNAMICS, 2017, vol. 87, no. 2, p. 939-954. ISSN: 1573-269X.
Detail | WWW
 
2016
ČERMÁK, J.; JÁNSKÝ, J. Stability and periodic investigations of linear planar difference systems. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, vol. 39, no. 18, p. 5343-5354. ISSN: 0170-4214.
Detail | WWW
ČERMÁK, J.; KISELA, T.; HORNÍČEK, J. Stability regions for fractional differential systems with a time delay. Communications in Nonlinear Science and Numerical Simulation, 2016, vol. 31, no. 1- 3, p. 108-123. ISSN: 1007-5704.
Detail | WWW
 
2015
KISELA, T.; ČERMÁK, J. Stability properties of two- term fractional differential equations. NONLINEAR DYNAMICS, 2015, vol. 80, no. 4, p. 1673-1684. ISSN: 0924- 090X.
Detail
ČERMÁK, J.; JÁNSKÝ, J.; TOMÁŠEK, P. Two types of stability conditions for linear delay difference equations. APPL ANAL DISCR MATH, 2015, vol. 9, no. 4, p. 120-138. ISSN: 1452- 8630.
Detail
ČERMÁK, J.; JÁNSKÝ, J. Explicit stability conditions for a linear trinomial delay difference equation. APPLIED MATHEMATICS LETTERS, 2015, vol. 43, no. 5, p. 56-60. ISSN: 0893- 9659.
Detail
ČERMÁK, J.; DRAŽKOVÁ, J. On stability sets for numerical discretizations of neutral delay differential equations. Tatra Mountains Mathematical Publications, 2015, vol. 63, no. 2, p. 89-100. ISSN: 1210- 3195.
Detail
ČERMÁK, J.; NECHVÁTAL, L.; GYŐRI, I. On explicit stability conditions for a linear fractional difference system. Fractional Calculus and Applied Analysis, 2015, vol. 18, no. 3, p. 651-672. ISSN: 1311- 0454.
Detail | WWW
ČERMÁK, J. Stability conditions for linear delay difference equations: A survey and perspectives. Tatra Mountains Mathematical Publications, 2015, vol. 63, no. 63, p. 1-29. ISSN: 1210- 3195.
Detail | WWW
ČERMÁK, J.; NECHVÁTAL, L. O rozložení kořenů kubického polynomu. Kvaternion, 2015, vol. 2015, no. 1- 2, p. 25-39. ISSN: 1805- 1324.
Detail
KISELA, T.; ČERMÁK, J. Asymptotic Stability Of Dynamic Equations With Two Fractional Terms: Continuous Versus Discrete Case. Fractional Calculus and Applied Analysis, 2015, vol. 18, no. 2, p. 437-458. ISSN: 1311- 0454.
Detail
 
2014
ČERMÁK, J.; JÁNSKÝ, J. On a generalization of the Levin- May Theorem. Carpathian Journal of Mathematics, 2014, vol. 30, no. 1, p. 55-62. ISSN: 1584- 2851.
Detail
ČERMÁK, J.; KISELA, T. Introduction to Stability Theory of Linear Fractional Difference Equations. In Fractional Calculus: Theory. Mathematics Research Developments. 2014. p. 117-162. ISBN: 978-1-63463-002- 3.
Detail
ČERMÁK, J.; KISELA, T. Exact and discretized stability of the Bagley- Torvik equation. Journal of Computational and Applied Mathematics, 2014, vol. 269, no. 10, p. 53-67. ISSN: 0377- 0427.
Detail
ČERMÁK, J.; JÁNSKÝ, J. Stability switches in linear delay difference equations. APPLIED MATHEMATICS AND COMPUTATION, 2014, vol. 243, no. 9, p. 755-766. ISSN: 0096- 3003.
Detail
ČERMÁK, J.; JÁNSKÝ, J. Elementární důkaz Levinovy- Mayovy věty. Kvaternion, 2014, vol. 2, no. 2, p. 57-68. ISSN: 1805- 1324.
Detail
ČERMÁK, J.; HRABALOVÁ, J. Delay- dependent stability criteria for neutral delay differential and difference equations. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2014, vol. 34, no. 11, p. 4577-4588. ISSN: 1078- 0947.
Detail
ČERMÁK, J.; DRAŽKOVÁ, J. On stability regions for some delay differential equations and their discretizations. Periodica Mathematica Hungarica, 2014, vol. 68, no. 2, p. 193-206. ISSN: 0031- 5303.
Detail
ČERMÁK, J.; TOMÁŠEK, P. On delay-dependent stability conditions for a three- term linear difference equation. Funkcialaj Ekvacioj Serio Internacia, 2014, vol. 57, no. 1, p. 91-106. ISSN: 0532- 8721.
Detail
 
2013
ČERMÁK, J. Some qualitative properties of linear dynamic equations with multiple delays. Advances in Difference Equations, 2013, vol. 2013, no. 2013, p. 1-12. ISSN: 1687- 1847.
Detail
ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability regions for linear fractional differential systems and their discretizations. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 219, no. 12, p. 7012-7022. ISSN: 0096- 3003.
Detail
 
2012
ČERMÁK, J.; JÁNSKÝ, J.; TOMÁŠEK, P. On necessary and sufficient conditions for the asymptotic stability of higher order linear difference equations. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2012, vol. 18, no. 11, p. 1781-1800. ISSN: 1023- 6198.
Detail
ČERMÁK, J.; DVOŘÁKOVÁ, S. Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations. APPLIED MATHEMATICS LETTERS, 2012, vol. 25, no. 2, p. 813-817. ISSN: 0893- 9659.
Detail
ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability and asymptotic properties of a linear fractional difference equation. Advances in Difference Equations, 2012, vol. 2012, no. 2012, p. 1-14. ISSN: 1687- 1847.
Detail
 
2011
ČERMÁK, J. The stability and asymptotic properties of the Theta- methods for the pantograph equation. IMA Journal of Numerical Analysis, 2011, vol. 31, no. 4, p. 1533-1551. ISSN: 0272- 4979.
Detail
ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Discrete Mittag- Leffler functions in linear fractional difference equations. Abstract and Applied Analysis, 2011, vol. 2011, no. 2011, p. 1-21. ISSN: 1085- 3375.
Detail
 
2010
ČERMÁK, J.; KISELA, T. Note on a discretization of a linear fractional differential equation. Mathematica Bohemica, 2010, vol. 135, no. 2, p. 179-188. ISSN: 0862- 7959.
Detail
ČERMÁK, J. On a linear difference equation with several infinite lags. Fasciculi Mathematici, 2010, vol. 2010, no. 44, p. 19-28. ISSN: 0044- 4413.
Detail
ČERMÁK, J. Asymptotic bounds for linear difference systems. Advances in Difference Equations, 2010, vol. 2010, no. 2010, p. 1-14. ISSN: 1687- 1839.
Detail
ČERMÁK, J.; NECHVÁTAL, L. On (q,h) - analogue of fractional calculus. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2010, vol. 17, no. 1, p. 1-18. ISSN: 1402- 9251.
Detail
 
2009
ČERMÁK, J. The asymptotic behaviour of q - difference equations with multiple delays. Tatra Mountains Mathematical Publications, 2009, vol. 2009, no. 43, p. 41-50. ISSN: 1210- 3195.
Detail
ČERMÁK, J.; JÁNSKÝ, J. On the asymptotics of the trapezoidal rule for the pantograph equation. Mathematics of Computation, 2009, vol. 78, no. 268, p. 2107-2126. ISSN: 0025- 5718.
Detail
ČERMÁK, J. The differential equation with a power delay and its numerical discretizations. International Journal of Qualitative Theory of Differential Equations and Applications, 2009, vol. 2, no. 1, p. 24-32. ISSN: 0973- 3590.
Detail
 
2008
ČERMÁK, J.; DVOŘÁKOVÁ, S. Asymptotic estimation for some nonlinear delay differential equations. Results in Mathematics, 2008, vol. 51, no. 3- 4, p. 201-213. ISSN: 1422- 6383.
Detail
ČERMÁK, J.; KUNDRÁT, P.; URBÁNEK, M. Delay equations on time scales: Essentials and asymptotics of solutions. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2008, vol. 14, no. 6, p. 567-580. ISSN: 1023- 6198.
Detail
ČERMÁK, J. On the differential equation with power coefficients and proportional delays. Tatra Mountains Mathematical Publications, 2008, vol. 2007, no. 38, p. 57-69. ISSN: 1210- 3195.
Detail
ČERMÁK, J. On the differential and difference equation with a power delayed argument. Electronic Journal of Qualitative Theory of Differential Equations, 2008, vol. 2008, no. 5, p. 1-8. ISSN: 1417- 3875.
Detail
 
2007
ČERMÁK, J.; URBÁNEK, M. On the asymptotics of solutions of delay dynamic equations on time scales. MATHEMATICAL AND COMPUTER MODELLING, 2007, vol. 46, no. 3- 4, p. 445-458. ISSN: 0895- 7177.
Detail
ČERMÁK, J. Transformations and canonical forms for delay dynamic equations. In Folia FSN Universitatis Masarykianae Brunensis, Mathematica. Brno: Masarykova univerzita, 2007. p. 59-66.
Detail
ŠLAPAL, J.; ČERMÁK, J. Classical and Fractional Mathematical Approaches to Modern Control Theory. In Simulation Modelling of Mechatronic Systems III. mechatronics. Brno: Brno University of Technology, Faculty of Mechanical Engineering, 2007. p. 3-14. ISBN: 978-80-214-3559- 9.
Detail
ČERMÁK, J. On a linear differential equation with a proportional delay. Mathematische Nachrichten, 2007, vol. 280, no. 5- 6, p. 495-504. ISSN: 0025- 584X.
Detail
 
2006
ŠLAPAL, J.; ČERMÁK, J. Modern Mathematical Methods in Control Theory. In Simulation Modelling of Mechatronic Systems II. mechatronics. Brno: Brno University of Technology, 2006. p. 3-13. ISBN: 80-214-3341- 8.
Detail
ČERMÁK, J. On matrix differential equations with several unbounded delays. European Journal of Applied Mathematics, 2006, vol. 17, no. 7, p. 417-433. ISSN: 0956- 7925.
Detail
ČERMÁK, J.; URBÁNEK, M. The asymptotic properties of the dynamic equation with a delayed argument. Opuscula Mathematica, 2006, vol. 26, no. 3, p. 421-429. ISSN: 1232- 9274.
Detail
 
2005
ČERMÁK, J., KUNDRÁT, P. On the discretized pantograph equation. Inženýrská mechanika - Engineering Mechanics, 2005, vol. 12, no. A1, p. 203-210. ISSN: 1210- 2717.
Detail
ČERMÁK, J. Asymptotic properties of differential systems with unbounded delays. In 2004 - Dynamical systems and applications. Delhi (India): GBS Publishers & Distributors (India), 2005. p. 195 ( p.)ISBN: 81-89476-00- 9.
Detail
ČERMÁK, J. On the related asymptotics of delay differential and difference equations. Dynamic systems and applications, 2005, vol. 14, no. 3 & 4, p. 419 ( p.)ISSN: 1056- 2176.
Detail
Šlapal, J., Čermák, J. Modern Methods of Mathematical Modelling of System Control. In Modelling of Mechatronics Systems I. Fakulta strojního inženýrství. Brno: Vysoké učení technické v Brně, 2005. p. 1-10. ISBN: 80-214-3144- X.
Detail
ČERMÁK, J. A Differential and Difference Equation with a Constant Delay. In Proceedings of the Eighth International Conference on Difference Equations and Applications. Boca Raton, FL, USA: Chapman & Hall/ CRC, 2005. p. 75 ( p.)ISBN: 1-58488-536- X.
Detail
 
2004
ČERMÁK, J. Difference equations in the qualitative theory of delay differential equations. In New Progress in Difference Equations. Boca Raton, Florida, USA: Chapman & Hall/ CRC, 2004. p. 391 ( p.)ISBN: 0-415-31675- 8.
Detail
ČERMÁK, J. The Schröder equation and asymptotic properties of linear delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2004, vol. 2004, no. 6, p. 1 ( p.)ISSN: 1417- 3875.
Detail
ČERMÁK, J., KUNDRÁT, P. Linear differential equations with unbounded delays and a forcing term. Abstract and Applied Analysis, 2004, vol. 2004, no. 4, p. 337 ( p.)ISSN: 1085- 3375.
Detail
 
2003
ČERMÁK, J. The asymptotic of solutions for a class of delay differential equations. Rocky Mountain Journal of Mathematics, 2003, vol. 33, no. 3, p. 775 ( p.)ISSN: 0035- 7596.
Detail
 
2002
ČERMÁK, J. The Abel equation in the asymptotic theory of functional differential equations. AEQUATIONES MATHEMATICAE, 2002, vol. 64, no. 3, p. 89 ( p.)ISSN: 0001- 9054.
Detail
ČERMÁK, J. A change of variables in the asymptotic theory of differential equations with unbounded delays. Journal of Computational and Applied Mathematics, 2002, vol. 143, no. 6, p. 81 ( p.)ISSN: 0377- 0427.
Detail
ČERMÁK, J. A change of variables for differential equations with deviating arguments. In Colloquium on Differential and Difference equations. Brno: Masarykova univerzita Brno, 2002. p. 87 ( p.)ISBN: 80-210-0536- X.
Detail
 
2001
ČERMÁK, J. Linear differential systems with an unbounded delay. 2001, vol. 13, no. 9, p. 33 ( p.)ISSN: 80-7100-817- 6.
Detail
 
2000
ČERMÁK, J. Note on canonical forms for functional differential equations. Mathematica Pannonica, 2000, vol. 11, no. 1, p. 29 ( p.)ISSN: 0865- 2090.
Detail
ČERMÁK, J. Asymptotic behaviour of solutions of some linear delay differential equations. Mathematica Bohemica, 2000, vol. 125, no. 3, p. 355 ( p.)ISSN: 0862- 7959.
Detail
ČERMÁK, J. Linear differential equations with several unbounded delays. ARCHIVUM MATHEMATICUM, 2000, vol. 36, no. 12, p. 421 ( p.)ISSN: 0044- 8753.
Detail
ČERMÁK, J. Asymptotic properties of differential equations with advanced argument. Czechoslovak Mathematical Journal, 2000, vol. 125, no. 50, p. 825 ( p.)ISSN: 0011- 4642.
Detail
ČERMÁK, J. Asymptotic behaviour of solutions of some differential equations with an unbounded delay. Electronic Journal of Qualitative Theory of Differential Equations, 2000, vol. 2000, no. 2, p. 1 ( p.)ISSN: 1417- 3875.
Detail
 
1999
ČERMÁK, J. On the delay differential equation. Annales Polon.Math., 1999, vol. 71, no. 2, p. 161 ( p.)ISSN: 0066- 2216.
Detail
ČERMÁK, J. Asymptotic estimation for functional differential equations with several delays. ARCHIVUM MATHEMATICUM, 1999, vol. 35, no. 4, p. 337 ( p.)ISSN: 0044- 8753.
Detail
 
1998
ČERMÁK, J. On the asymptotic behaviour of solutions of some functional- differential equations. Mathematica Slovaca, 1998, vol. 48, no. 2, p. 187 ( p.)ISSN: 0139- 9918.
Detail
ČERMÁK, J. The asymptotic bounds of solutions of linear delay systems. Journal of Mathematical Analysis and Application, 1998, vol. 225, no. 8, p. 373 ( p.)ISSN: 0022- 247X.
Detail
 
1995
ČERMÁK, J. Note on simultaneous solutions of a system of Schroders equations. Mathematica Bohemica, 1995, vol. 95, no. 120, p. 225 ( p.)ISSN: 0862- 7959.
Detail
ČERMÁK, J. Continuous transformations of differential equations with delays. Georgian Mathematical Journal, 1995, vol. 95, no. 2, p. 1 ( p.)ISSN: 1072- 947X.
Detail
 
1993
ČERMÁK, J. On transformations of functional- differential equations. ARCHIVUM MATHEMATICUM, 1993, vol. 29, no. 3- 4, p. 227 ( p.)ISSN: 0044- 8753.
Detail
 


In the event of a discrepancy in the data, inspect the FAQs for visiting cards.